Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

K1NG

Member
  • Posts

    29
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Day whatever? I know it's been so long since I've updated. I apologize lol. I've been on accutane for 1 month and 1 week. Don't know the exact day number though. I'm cleared up, but my red marks are crazy. Atleast no bumps. Side effects stepped up a notch. Face has been getting dryer and starting to peel. I manage though. Lips are getting really dry though, anyone have any suggestions on something I can use but won't show up on my lips, ex. make them shiny or whatever ? I probably won't update
  2. day 14 skin was lookin awful. new pimples, redness, everything! wow. =[ day 15 skin was A LOT better. redness went down, and some bumps went down also. today & yesterday were very fun. glad i'm enjoying myself even tho my skin is this bad. side effects major dry lips & moderate dry skin =[
  3. I'm really sorry to hear about your kitten. I hope you find her. I'm also sorry that you got sick from eating that Thai food. Feel better. Glad the skin is ok .
  4. day 13 just finished my 2nd book of accutane. i woke up this morning broken out, probly like 6 new small ones. oh well, hopefully the worst is over..hopefully. anyways the side effects are getting better..i can now wear my contacts with no pain. weird ain't it? dry lips are healed with vaseline at night and some chapstick when i wake up and that's it. skin isn't that dry but i still moisturize with cetaphil for when the dryness comes. tommorrow is two week's. side effects dry lips
  5. day 11 tiring day, went by slow. not much updates since yesterday..broke out a lil i guess but only like 2 or 3 small ones hardly noticeable ; overall face is looking and feeling a lot better, no oil at all by the end of the day. no dryness either just lips and eyes which are killing me cuz i wear contacts but i manage..need to remember to get me some eye drops. schools goin good..finally enjoying it, but not enjoying the homework..lol side effects dry lips, dry eyes, achey back
  6. day 10 seeing good improvements even tho its early. confidence went up a lil and school's going good...ill update later cuz i gotta split side effects dry lips
  7. Day 9 80mg isn't all that bad..but i guess it's still to early. no breakout , and that minor breakout i had went away. i guess the cortisone (misspelled) shot is working.. and might sound crazy but my face seems to be getting better. stopped moisturizing at night and the redness has gone down a bit.. but i don't even need to be moisturizing cuz my face hasn't been getting dry. my lips have, but i've been putting vaseline on when i sleep and their fine the next morning after i shower. Side effe
  8. Thankss. Day 8 Today was really fun was chillen wit my boys the whole day just chillin and playin basketball started 80 mg yesterday. no breakout yet, just dry lips. nothing some vaseline while i sleep can't handle tho. Side effects Dry lips Total accutane i took: 400mg
  9. thanks, and sorry to hear about your breakout. nothing has worked for my acne, and if this doesn't work i'm gonna go crazyy
  10. reallyyy sorry to hear. do you reccomend any specific product to use?
  11. Day 7 well came home after school, ate and took my first 40mg pill (3:30PM) and than a while ago around 7:10pm i took my second 40mg pill. right now my chin is bothering me, this morning i had small un noticable zits and when i came home they flared up and all turned white. that's another thing, my skin has been so oily that by the end of the day all my zits turn red and have white tips. anything i can do? is this normal? starting monday i'm going to be going outside for gym class i'm not s
  12. Oh thanks for the information. I'm asking because I'm still getting breakouts. I'm usually clear everywhere except the cheeks, and now I got 3 whiteheads on my chin and one on my forehead. and my face seems oilyer (misspelled?) but i guess i gotta give it time for it to drain the oil. starting 80mg today..
  13. hey feel better about your stomach , and thanks for stopping by my log. goodluck hope you have a smooth course with minimal side effects
  14. Awww, hang in there cause before you know it this will all be over!! I'm only on Day 2, but my stomach gets all funny for a couple hours after taking the pill. Or maybe it's my anxiety?? LOL
×